MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF

MEDLINE INDUSTRIES, LP MEDLINE; CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF
Catalog Number DYND11500
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, a rn went to remove a foley post op, the balloon was deflated and removed most of the way but then felt resistance at the very end as it was stuck.The rn was able to get the patient to relax, extra lubrication was applied, and the catheter was able to be removed.The patient experienced pain and discomfort during removal.There was no bleeding or tears to the penis noted.The catheter had a hard ridge where the catheter balloon had retracted into itself created a hard ridge.Post catheter removal, the patient was able to void without issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, a rn went to remove a foley post op, the balloon was deflated and removed most of the way but then felt resistance at the very end as it was stuck.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,100%SILICONE,12FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key25210454
Report Number1417592-2026-01468
Device Sequence Number21450859
Product Code EZL
UDI-Device Identifier10080196801220
UDI-Public10080196801220
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND11500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown